Posted by: IRENE | 2009-03-19

Asthma attacks????

I have a history of allergies,pneumonia,bronchitis and asthma runs in my family,apparently i was diagnised as a child but i' ve never experienced an attack.Yesterday was cloudy where i live and i suddenly felt my chest tighten and i felt like coughing to relief it but it persisted,went to a pharmacy and gave me alcophillin and venteze,i was ok after a while .its the 2nd day today same feeling and a bit of shaky hands as well.I can also feel that my heart beat is a bit unusual its a bit faster.What could be wrong with me?do i need to see a doctor urgently?Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hi Irene
The shaky hands can be a side effect of the Alcophyllin and Venteze, but the tight feeling could be a sign of asthma. Ask your doctor to refer you for a lung function test to confirm. If it is asthma, you should probably get more longacting long term treatment as both Alcophyllin and Venteze is short acting ( around 4-6 hours effectivity) and have side effects like jitteryness and fast heart beat.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.